Continuity of generalized inverses in Banach algebras

Volume 136 / 1999

Steffen Roch, Studia Mathematica 136 (1999), 197-227 DOI: 10.4064/sm-136-3-197-227

Abstract

The main topic of the paper is the continuity of several kinds of generalized inversion of elements in a Banach algebra with identity. We introduce the notion of asymptotic generalized invertibility and completely characterize sequences of elements with this property. Based on this result, we derive continuity criteria which generalize the well known criteria from operator theory.

Authors

  • Steffen Roch

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image